# SDR GTIA2020030935075

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 38,236 hours, 17,577 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

RETURN TO FIELD-LDG ISSUES-WOULD NOT RETRACT UP- CYCLED-CAME UP. RECEIVED MULTIPE MSGS AFTER.-PERFORMED BITE TEST FAIL SENSOR 23GA. R+R MLG PROX SENSOR IAW AMM 32-31-73 (23GA) AND R+R LGCIU 2 PER MOC RECOMENDENTION IAW AMM 32-31-71. OPS CHECK GOOD. NO FAULT NOTED AT THIS TIME.BITE TEST LGCIU 1 AND 2 PASS IAW AMM 32-69-00.
